中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Items/Page:    Sort:
Construction of AFLT States for W-N circle times H Symmetry, Analytic Continuation and Integrability on AGT Relation [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 2015, 卷号: 63, 期号: 4, 页码: 487-498
Liu, ZS;  Shou, B;  Wu, JF;  Xu, YY;  Yu, M
View  |  Adobe PDF(321Kb)  |  View/Download:34/15
 
Integrability and Transition Coefficients Related to Jack Polynomials [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 2014, 卷号: 61, 期号: 5, 页码: 611-618
Liu, ZS; Xu, YY; Yu, M
View/Download:35/0
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace